Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Unique factorization of ideals into nonfactorable ideals


Author: H. S. Butts
Journal: Proc. Amer. Math. Soc. 15 (1964), 21
MSC: Primary 13.20; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1964-0156865-2
MathSciNet review: 0156865
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Oscar Zariski and Pierre Samuel, Commutative algebra, Vol. 1, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)
  • [2] Heinz Prüfer, Untersuchungen über Teilbarkeitseigenshaften in Korpern, J. Reine Angew. Math. 168 (1932), 1-36.
  • [3] I. S. Cohen, Commutative rings with restricted minimum condition, Duke Math. J. 17 (1950), 27-42. MR 0033276 (11:413g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.20, 16.00

Retrieve articles in all journals with MSC: 13.20, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0156865-2
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society